# SDR AALA202112061034

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737*
- Aircraft serial: 30094
- Aircraft time: 59,635 hours, 24,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR WOULD NOT OPEN FULLY ON GATE ARRIVAL. STUCK HALF OPEN. REMOVED AND REPLACED RADIUS LINK PIN PER AMM 52-11-21.
